MAUDE Adverse Event Report: DENTIUM USA SUPERLINE II; DENTAL IMPLANT

DENTIUM USA SUPERLINE II; DENTAL IMPLANT
Model Number FXS3610C
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please see summary memo.
 
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 2 months after implant placement.Bone quality around the area was not reported, and oral hygiene around the implant was moderate.Bone resorption, peri-implantitis, and pain were observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient will need another surgical intervention.

Brand Name
SUPERLINE II
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun son
6761 katella ave
cypress, CA 90630
7142260229
MDR Report Key21627457
Report Number3005503242-2025-00032
Device Sequence Number8266360
Product Code DZE
UDI-Device IdentifierD755FXS3610C0
UDI-PublicD755FXS3610C0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFXS3610C
Device Catalogue NumberFXS3610C
Device Lot NumberB06JC251S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale